# SDR IPXA2018020426163

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 83,157 hours, 17,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR DISARMED LIGHT INOPERATIVE.  R & R THE DISARMED LIGHT BULB IAW AMM 52-20-00.  TESTED OK.
